# SDR SWAA040639

- Difficulty date: February 27, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 57,813 hours, 30,235 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Te Flap
- Component part number: 6546434
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LT WING INBOARD AFT FLAP DELAMINATED.  REMOVED AND REPLACED LT WING INBOARD AFT FLAP PER MM.
